# SDR CALA9901203

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 484-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER FUSELAGE EXTERNAL CUTOUT FOR NR 2 AD ANTENNA CORRODED BETWEEN SKIN AND INTERNAL DOUBLER AND MATING SURFACE AT FS 484-503, LONGERON 29L AND 30.  THE INTERNAL DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
